Hi folks. I believe this is my first post in this forum. I hope everyone is doing well these with thier treatments. I am not a newbie to DS but I am relatively new to COPD. I have had sleep apnea for a while and was officially diagnosed with COPD/chronic bronchitis about a year ago. I am 46 and to be honest when my pulmonolgist gave me a prescription for flovent I didnt use it right away. I actually began using it about a month ago and now it appears that my tongue is slightly swelling. I havent spoken to my pulmonologist yet but have any of you had this happen???? As a person with sleep apnea I cant afford to have my tongue get bigger because i am on CPAP and the bigger tongue seems to slide down my throat moreso when i sleep. I admit that I dont know as much as i should about COPD but is there an alternative drug for chronic bronchitis other that Steriods( i use albuterol for flare ups and dont have any problem with that but of course taht is only short acting) . I am a bit concerned and i wont see my Pulmonologist for 2 months. I of course know that if it swells anymore that i will need to go to the emergency room. But have any of you had to get off flovent or other steriods due to a swollen tongue???? If so what drugs are alternatives? thanks and have a great day everyone:)
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...